| Model Number |
N/A |
| Medical Device Problem Code |
Fracture (1260)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
10/06/2021
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
(b)(4).Concomitant medical product: oss cmntd prox tib stem 15x150, item# 150447, lot# 403160.Mod arthro nl 3cm elip cnctr, item# cp260608, lot# 029880.Mod arthro 0 deg lck collar, item# cp260600, lot# 280030.Mod arthro nl 3cm elip cnctr, item# cp260608, lot# 119640.Oss cmntd prox tib stem 11x15, item# 150445, lot# 723840.Oss cmntd prox tib stem 13x150, item# 150446, lot# 133100.Customer has indicated that the product will not be returned to zimmer biomet for investigation.The investigation is in process.Once the investigation has been completed, a follow-up mdr will be submitted.
Event or Problem Description
It was reported that a screw fractured off in a collar with torque wrench.Attempts to obtain additional information have been made; however, no more information is available.
Additional Manufacturer Narrative
This follow-up is being submitted to relay additional information.Updated: b4, b5, g3, g6, h1, h2, h3, h6, and h10 the device was not returned for further evaluation.A photograph of the locking collar was provided however a fractured locking screw cannot be identified.Medical records were not provided.Device history record (dhr) was reviewed for deviations and/ or anomalies with no deviations / anomalies identified.A definitive root cause cannot be determined.If any further information is found which would change or alter any conclusions or information, a supplemental will be filed accordingly.Zimmer biomet will continue to monitor for trends.
Event or Problem Description
No further event information available at the time of this report.